Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On welbutrine and experiencing dizziness, tired, sharp chest pains. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Ive been on welbutrine for three weeks and am experiencing dizziness, very tired, sharp chest pains once in a while.
I am 51 year old female recently divorced?
Posted Sun, 30 Jun 2013 in Mental Health
Answered by Dr. Nehal Shah 48 minutes later
Thanks for using healthcare magic.

I have gone through your available history. Please let me know whether you are taking any other medicines or having any physical illness if any.

Welbutrin contains bupropion which is good anti depressant drug.

Your symptoms might be because of
- Physical causes
- As side effect of bupropion.
- As symptom of depression or anxiety.
You should consult your psychiatrist for detailed evaluation. Your doctor may rule out physical causes if any, responsible for your symptoms. For that, doctor may advise you to go for blood tests including electrolytes.

Doctor may advise you to reduce the dose of bupropuon if possible or may change the antidepressant drug.

You may get benefit in depression by counselling or stress management. You should do breathing exercise and meditation to get control over stress.

I hope I have addressed your concern.

Feel free to revert to me in case if you have further query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor